# SDR HALA2022081800147

- Difficulty date: August 18, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N205HA
- Make and model: Airbus A300*
- Aircraft serial: 8092
- Aircraft time: 2,530 hours, 11,432 cycles
- Engine: Pwa 2SD13G
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FUEL DRIPPING FROM #2 ENGINE COWLING FOUND FUEL DRIP FROM "PYLON FUEL" DRAIN MAST PORT.  PERFORMED TSM 28-11-00-810-817.  CHECKED FWD AND AFT PYLON DRAIN PORTS WITH ENG 2 LP FUEL VALVE OPEN AND FUEL PUMPS RUNNING, NO LEAKS NOTED.  PERFORMED ENG IDLE RUN AND WET MOTOR WITH DRAIN LINES CAPPED, NO LEAKS NOTED FROM AFT MAIN FUEL SHROUD, FWD MAIN FEED SHROUD, OR FRTT SHROUD.  PERFORMED GVI OF ENGINE FUEL SYSTEM DISTRIBUTION AND COMPONENTS PER TSM STEP 4.A.(4), NO LEAKS NOTED.  PER TSM, NO FURTHER ACTION REQUIRED AT THIS TIME.  REF. AMM 71-00-00-860-825 AND AMM 71-00-00-860-823 FOR OPS/LEAK CHECKS.  AIRCRAFT OK FOR SERVICE.
